# SDR AWXA200600236

- Difficulty date: January 11, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 51,383 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C4 CHECK DISCOVERED CORROSION ON THE R2 LOWER SILL AT THE CENTER FITTING FROM FS 66 TO FS 68 AT Y-1732.  NO ALLOWABLE DAMAGE WAS FOUND IN THE AIRBUS SRM.  MAINTENANCE REMOVED AND INSTALLED NEW R2 LOWER SILL AT THE CENTER FITTING FROM FS 66 TO FS 68 AT Y-1732 IAW AIRBUS 320 SRM 51-72-11 AND DRAWING D53480505.
